MathSciNet Relay Station
MathSciNet bibliographic data
MR1738512 (2001i:46062) 46E50 (46G20)
Galindo, P.; Maestre, M.; Rueda, P. Biduality in spaces of holomorphic functions. Math. Scand. 86 (2000), no. 1, 5–16.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement